# SDR UPS98826667

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION/CRACKED REAR CABIN FLOOR MAIN FRAME SUPPORT CLIP AFT ACCESS RY COMP.  RT CRSP STA 1580 REAR SIDE OF FLOORBEAM     REMOVED CLIP AND FABBED NEW SUPPORT CLIP ALODINED AND PRIMED IAW DC8 SRM 51.  INSTALLED CLIP IAW DC8 SRM 51.
